# SDR SWAA2020033033883

- Difficulty date: March 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #4 STA 360 TO 480 REQUIRES REPLACEMENT DUE TO WORN OUT OF LIMITS / REMOVED AND REPLACED #4 SEAT TRACK STA 366 TO 480 PER SRM 51-40-02.
